- 09-06-2009, 04:30 PM
- 09-07-2009, 10:35 PM
We can only give answers to such questions that we have answers to. I do not have all the answers to the questions regarding some of the weird side effects that some people were having with Furazadrol. I promise you I will try to get something more concrete on this.
Furazadrol has been discontinued and will no longer be a part of the Axis Labs line. It wasn't the direction the company wanted to go.
I will try my very best to give you something more. However, I can only answer questions I have answers for.I'm Back...
09-08-2009, 04:34 PM
Axis Labs takes such claims very seriously.
I have been informed that this matter is being looked into further and we should have a response soon.
If anyone is noticing adverse effects from taking Furazadrol, stop use immediately.
09-08-2009, 11:12 PM
09-09-2009, 08:12 PM
Similar Forum Threads
- By flava in forum NutraplanetReplies: 6Last Post: 02-27-2008, 05:19 PM
- By GettinSwole in forum NutraplanetReplies: 13Last Post: 02-20-2005, 01:40 AM
- By unitas27 in forum NutraplanetReplies: 9Last Post: 12-28-2004, 08:53 PM
- By bigtaurus in forum AnabolicsReplies: 1Last Post: 08-04-2004, 08:05 PM